Series expansion solution of the Wegner-Houghton renormalisation group equation

A. Margaritis, G. Ódor, A. Patkós

Research output: Contribution to journalArticle

43 Citations (Scopus)

Abstract

The momentum independent projection of the Wegner-Houghton renormalisation group equation is solved with power series expansion. Convergence rate is analyzed for the n-vector model. Further evidence is presented for the first order nature of the chiral symmetry restoration at finite temperature in QCD with 3 light flavors.

Original languageEnglish
Pages (from-to)109-114
Number of pages6
JournalZeitschrift für Physik C Particles and Fields
Volume39
Issue number1
DOIs
Publication statusPublished - Mar 1 1988

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Cite this